# SDR USAA2012042300005

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 97,871 hours, 19,400 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT -  FLT 801  EN ROUTE GIG TO CLT.  F/A REPORTED:  ELECTICAL SMELL & SMOKE AT COFFEE 01.  C/B WAS PULLED AND SMOKE AND SMELL WENT AWAY.  REMOVED & REPLACED FWD COFFEEMAKER.
